# SDR MALA976473

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297.5-564
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, SEAT TRACK CORROSION.  SEAT TRACK WEB AND FLANGES AT BL 0 RIGHT I/B FROM STA 297.5 TO STA 564.0 HAS CORROSION AND PITTING.  MAINTENANCE BLENDED OUT CORROSION AND PITTING IAW SRM 51-70-40 AND IAW SAAB DOC NR 72SDS1546.  FABRICATED REINFORCEMENT ANGLES FROM 7075-T7 IAW SAAB NR 72SDS1546 REV A AND SURFACE TREATED, INSTALLED ANGLES IAW SAAB 72SDS1546 REV A.
